Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Partitions with a restriction on the multiplicity of the summands


Author: Peter Hagis
Journal: Trans. Amer. Math. Soc. 155 (1971), 375-384
MSC: Primary 10.48
MathSciNet review: 0272735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the circle dissection method, a convergent series and several asymptotic formulae are obtained for $ p(n,t)$, the number of partitions of the positive integer $ n$ in which no part may be repeated more than $ t$ times.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.48

Retrieve articles in all journals with MSC: 10.48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0272735-1
PII: S 0002-9947(1971)0272735-1
Keywords: Partitions, restrictions on multiplicity of parts, transformation equation, convergent series representation, asymptotic formulae
Article copyright: © Copyright 1971 American Mathematical Society